Psychosis Salamander
How can I prove he’s real? I’m convinced every interacting with him is just going along with it, and very little really helps alleviate it.

This is my biggest fear.

How can I prove he’s real? I’m convinced every interacting with him is just going along with it, and very little really helps alleviate it.

This is my biggest fear.

Does seeing people made of light and static and having the text in books or on screen swirl and either make shapes or fly away count as hallucinating?
Anonymous

Yes

goldenphoenixgirl:

Dissociating is one of the most common responses to abuse and trauma. It involves feeling numb, detached or unreal and (while it happens to everyone once in a while) is experienced more frequently and severely in survivors. Dissociating people vary widely in symptoms and…

so, I don't know what's happening to me. I'm a fifteen year old girl, and lately I've started having periods when things get weird, I mean, I don't know who I am, and it's like I can't control myself, however I'm conscius about everything. I also started having some hallucinations, like my fan was talking to me, people are whispering about me and constantly looking at me. I see people looking at me, I see they turning their heads too look at me. I know you're not a doctor, but can you help me?
Anonymous

If you get help now you will more than likely have a more successful life because you’re so young. The younger you catch the symptoms, the bigger possibility of things improving. Get to a doctor.

I feel totally disgusting. 1) i have serious issues with eating and my weight.(i realise that now) 2) i literally can't get out of bed, i have an impending sense of doom and i've completely lost hope. 3) although i hardly get out of bed, i also have trouble sleeping. 4) i see and hear various things. I really can't live like this anymore. I'm actually not living. I'd go as far as to say i'm extremely suicidal. I have rope.. What do i do :'(
Anonymous

Get help ASAP. This is the best advice I can give anyone. Therapy, meds, and support will really made a difference.

Can multiple mood stabilizers alone make psychotic symptoms go away? I used to experience them but I don't anymore and I feel like I'm exaggerating or making things up and that if I had real psychotic symptoms that I would need antipsychotics to make them stop.
Anonymous

Some illnesses cause psychotic symptoms when you’re under stress, or manic, so yeah it’s possible.

Hi, was wondering if I could get some advice. I haven't been diagnosed but I have pretty obvious psychotic symptoms (strong hallucinations etc.) It's really messing with my head and my life, but I'm worried if I got help for it, I could end up losing a world inside my head. It's a good world and I wouldn't be alive without it, I can't risk losing it. But the negative hallucinations are getting worse =/
Anonymous

I guess this would have to be your decision. It is possible that your positive feelings about your hallucinations will go away when you start meds, but id try to start meds.

Sorry I haven’t been on, I’ve been extremely stressed lately, to the point where I am actually sick.
So I am seeing if anyone wants to help run the blog, just message me. Thanks.

mentalillnessmouse:

[Image: common house mouse on 18-piece green colored background. Top text: “Doing a good job working on homework and staying on track”. Bottom text: “suddenly become convinced you have rabies and spend the next four hours researching it”]
Submitted by anonymous

mentalillnessmouse:

[Image: common house mouse on 18-piece green colored background. Top text: “Doing a good job working on homework and staying on track”. Bottom text: “suddenly become convinced you have rabies and spend the next four hours researching it”]

Submitted by anonymous

mentalillnessmouse:

[Image: common house mouse on 18-piece green background. Top text: “can’t tell if disorganized thoughts are due to meds.” Bottom text: “or because not enough meds”]

mentalillnessmouse:

[Image: common house mouse on 18-piece green background. Top text: “can’t tell if disorganized thoughts are due to meds.” Bottom text: “or because not enough meds”]